# SDR DALA2017031302011

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE FORWARD CABIN SUBFLOOR (E/E CEILING) ON THE AFT SIDE OF FLOORBEAM AT STA 200, FROM BL5R TO BL9R. REPAIRED SUB FLOOR CORROSION FROM STA 200-218 RBL2 TO RBL 25 IAW SRM 51-70-10-2R1 AND ENGINEERING EWO 75834-0000-0009.
